Kadian

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Kadian if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about any other medications you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Kadian Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

An overdose may be quite dangerous and can cause symptoms including:
 
  • Difficulty breathing (slow and shallow breathing)
  • Extreme drowsiness
  • Limp muscles
  • Cold, clammy skin
  • Small pupils
  • Fluid in the lungs
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Death.
     
If you happen to overdose on Kadian, seek immediate medical attention.
 
(Click Kadian Overdose for more information.)
 
5 Common Pain Medication Fears

Kadian Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.